SIMILARITY SOLUTIONS OF FRACTIONAL ORDER HEAT EQUATIONS WITH VARIABLE COEFFICIENTS

dc.AffiliationOctober University for modern sciences and Arts (MSA)
dc.contributor.authorElsaid, A
dc.contributor.authorLatif, Abdel M. S.
dc.contributor.authorManeea, M
dc.date.accessioned2019-11-26T11:04:03Z
dc.date.available2019-11-26T11:04:03Z
dc.date.issued2016
dc.descriptionAccession Number: WOS:000390602900019en_US
dc.description.abstractIn this work, we use similarity method to solve fractional order heat equations with variable coefficients. The fractional derivative is defined in Caputo sense. Two examples are presented to illustrate how problems are reduced from two-variable partial fractional differential equations to ordinary ones. Series solutions are obtained for the ordinary problems in the form of power series. Based on the obtained results, a definition for an error function with generalized coefficients is proposed in a series form and its convergence is discussed.en_US
dc.description.sponsorshipUNIV MISKOLC INST MATHen_US
dc.identifier.citationCited References in Web of Science Core Collection: 23en_US
dc.identifier.issn1787-2405
dc.identifier.urihttp://real.mtak.hu/71454/
dc.language.isoenen_US
dc.publisherUNIV MISKOLC INST MATHen_US
dc.relation.ispartofseriesMISKOLC MATHEMATICAL NOTES;Volume: 17 Issue: 1 Pages: 245-254
dc.relation.urihttps://cutt.ly/VeBM8AR
dc.subjectUniversity for October similarity methoden_US
dc.subjecterror function with generalized coefficientsen_US
dc.subjectCaputo fractional derivativesen_US
dc.subjectPARTIAL-DIFFERENTIAL-EQUATIONSen_US
dc.titleSIMILARITY SOLUTIONS OF FRACTIONAL ORDER HEAT EQUATIONS WITH VARIABLE COEFFICIENTSen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
avatar_scholar_256.png
Size:
6.31 KB
Format:
Portable Network Graphics
Description: